# SDR CA190329030

- Difficulty date: March 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lintel
- Part number: SH670318119
- Condition: Corroded
- Location: Cabin
- Part time: 36,010 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PAX DOOR CUTOUT, FWD SPIGOT ATTACHMENT HOLES, LOWER 2 HOLES HAVE CORROSION ON OUTER SURFACE. (TC# 20190329030)
